Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Allergy Panel - Antibiotics Health Feed

Hi Doctor, I have an confusion. Yesterday by mistake I swallow 1 spoon of Itching lotion instead of stomach syrup after I take 1 medicine of ranitidine a get vomiting and motions 1 time now I am not feeling any allergy or pain but confuse about there is any side effect of swallow the lotion. It need I will go to hospital. Regards, Waqas.

Diploma In Gastroenterology, Diploma In Dermatology, BHMS
Homeopath, Hyderabad
No need to worry..if you dont have any symptoms..drink plenty of water .. check for any rash,redness,itching or fever..if you find these symptoms consult a doctor..
1 person found this helpful
Submit FeedbackFeedback

I am having problem with h pylori infection so gastroenterologist suggested Pantocid HP tablet for two weeks. After one week I am getting a severe itching and common cold. Is this a side effect of Pantocid HP please suggest me. Should I stop this medicine.

NCCH & MCH
Homeopath, Kolkata
Yes kindly consult back with your physician for the same and to opt for Homeopathic treatment consult with me online with reports for permanent solution.
Submit FeedbackFeedback

After taking Huminsulin 30/70 itching persists and rashes increasing on legs. Please advise.

MD, MBBS
Dermatologist, Chennai
You are suffering from Allergic dermatitis Causing Itching. Medicine available for good improvement. As the treatment varies depending on the severity. Send photos of the affected area, by direct online consultation for accurate diagnosis and treatment.
Submit FeedbackFeedback

I am 30 years old, I have 40 % bald area and hair fall. I consult dermatologist her's advised wise I take blood test and urine& thyroid test. Result is no problem. Finally he suggest anaboom hair serum and follihair tablets one month. Last 2 weeks I used this medicines, but have severe hair loss. What I do? Continue the treatment or stop it?

B.A.M.S, M.D In Ayurvedic Medicine
Ayurveda, Amritsar
Hair fall can occur due to many reasons like stress, chemical damage, nutritional deficiency, enviornmental factors etc. We need to access the exact reason to start treatment. Home remedy. Take 100 ml coconut oil boil 2-4 pcs of amla fruit n 8-10 curry leaves in that oil till fruit n leaves turn black. Filter and strain. Massage it on scalp with finger tips gently. Wash hair next morning with curd mixed with besan. In ready to use you can start using rishi grow hair oil at bed time & wash with robin plus herbal shampoo. Use clean oil if dandruff is the reason as this oil treats it in just two applications along with reducing itching. Internal ayurvedic medicines if required will be provided after studying your bodily constitution as per ayurveda. Do it for two months and your hair fall will reduce to normal. As it's a very slow process so you can't see results in a week. Eat more of green leafy vegies and fresh seasonal fruits. Take amla powder or amla murabba/ carrot murabba twice daily. Use neem wood comb for managing hair and this should be changed regularly. Reduce your stress by yoga and meditation. Add some coconut daily in your diet. Keep water in copper vessel overnight and drink in the morning empty stomach. Avoid chinese foods and food stuffs packed in plastics. Avoid white flour (maida), excessive salt and spices. Let me know after it and I will advise accordingly.
Submit FeedbackFeedback

Sir I have a anxiety or panic attacks problem I am feeling upset and nervous and get fear for no reason my heart beat getting fast when I am fear body shaking, sweating, tightness of throat, shortness of breath, unusual fear thoughts, so I was go to phchitry so Dr. recommend me paroxetine 12.5 so I start to taken this last 5 days but did not feeling good, I got itchy skin burning or chills, fever cold also occur, and getting too much anxious for no reason so please sir tell me is it good for me or not should I have to stop to taken this medicine. I am daily feel anxious and I had thyroid also which is 11.36 tsh so I taken thyrox 50 so please sir tell me paroxetine is good ya I have to stop to taken that meds.

Diploma in psychology, PVA ayurveda
Psychologist, Bangalore
Hello Friend, Good that you are seeking a help here. You need to continue the medicine and share the feedback to your consulting psychiatrist, so that he can change the medicine if it's giving side effects. However, be aware that medicine are just one part of any psychic treatments and In parallel you need to start psychotherapies along with medicine for better results. Consult a Psychologist to understand the suitable therapies, excersise etc. Feel free to reach out to me online for further evaluation and recommendation.
1 person found this helpful
Submit FeedbackFeedback

Hi Sir, I Exercised daily even though SSRI drugs is continued and put me in lethargic condition. Is it advisable? What about WBC in such Condition?

C.S.C, D.C.H, M.B.B.S
General Physician, Alappuzha
Hi Sir, I Exercised daily even though SSRI drugs is continued and put me in lethargic condition. Is it advisable? Wha...
Yes it is very advantageous and helpful to exercise even though SSRI drugs is continued and put you in lethargic condition.
Submit FeedbackFeedback

Hi Sir, I used 7 years medicine. My age is 25 years. How can i blood clear from medicine. App bta sakti hai ager 7 year medicine used ki ho toh wo blood se kitne time tak saff ho jati hai.

MBBS
General Physician, Mumbai
Hi Sir, I used 7 years medicine. My age is 25 years. How can i blood clear from medicine. App bta sakti hai ager 7 ye...
It is usually eliminated from the body within a minimum 24 hours and cost needs to be evaluated after clinical examination
Submit FeedbackFeedback

Which tablets and syrups are dangerous to take after drinking alcohol (beer) l. Or is it okay taking tablet or syrup after 2 hours by drinking alcohol (beer)

MS - Counselling & Psychotherapy, Master of Arts In Clinical Psychology, Bachelor of Arts - Psychology & English Literature
Psychologist, Coimbatore
Which tablets and syrups are dangerous to take after drinking alcohol (beer) l. Or is it okay taking tablet or syrup ...
Hi lybrate-user! The best way would be to avoid any medications after the consumption of alcohol. Try avoiding alcohol intake. Take care. With regards,
Submit FeedbackFeedback